# SDR ASAA1179659

- Difficulty date: May 10, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 40,267 hours, 18,099 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161032
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR PANEL HAS REPAIR DOUBLER MISLOCATED.  FABRICATED AND INSTALLED NEW FLOOR PANEL IAW B737 700 SRM 51 40 05.
